# SDR HEEA116968

- Difficulty date: August 16, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N433PH
- Make and model: Bell 407
- Aircraft serial: 53679
- Aircraft time: 2,218 hours
- Engine: Allsn 250C47B
- Engine time: 8,606 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898663
- Part serial: X536938
- Condition: Failed
- Location: Engine
- Part time: 1,905 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER TAKEOFF, THE ENGINE FAILED AND AUTOROTATION WAS COMPLETED TO THE WATER.  ENGINE WAS REMOVED DUE TO ENGINE SHUTDOWN.  SUSPECT 3RD STAGE WHEEL FAILURE, 3RD STAGE WHEEL FOUND WITH ALL BLADES FRACTURED AT ROOT.  TURBINE WAS SHIPPED TO MFG FOR FAILURE ANALYSIS.
